# SDR N6WA2015031501

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 30,324 hours, 21,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST MOTOR CABLE FRAYED.  DEACTIVATED & DEFERRED PAX DOOR ASSIST MOTOR CABLE IAW MEL 52-11-01A CAT A.
